| Model Number |
BD7TCDF4L |
| Medical Device Problem Codes |
Break (1069); High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device investigation details: a picture was received for evaluation following biosense webster's procedures.According to pictures provided by the customer, a blood residue was observed on the tip of the catheter; however, no damages or anomalies were observed on the device.In the photo the anchor windows can be observed, and it looks like a hole; however, this component is part of the design of the device and no anomaly or damage on the device.The photo does not provided sufficient information related to the impedance issue reported by the customer and therefore no results can be obtained from it.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint was not confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.E1.Initial reporter phone: (b)(6).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.(b)(4).
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with an ez steer¿ bi-directional electrophysiology catheter and a rupture in the catheter coating.The catheter caused an increase in impedance in radiofrequency (rf).When removing the catheter, it was observed that there was a rupture in the catheter coating.After the exchange, it worked normally.
Additional Manufacturer Narrative
It was reported that a patient underwent a cardiac ablation procedure with an ez steer¿ bi-directional electrophysiology catheter and a rupture in the catheter coating.The catheter caused an increase in impedance in radiofrequency (rf).When removing the catheter, it was observed that there was a rupture in the catheter coating.After the exchange, it worked normally.Device evaluation details: the device was returned to biosense webster inc (bwi) for evaluation and the evaluation has been completed.Visual inspection and temperature and impedance test of the returned device were performed following bwi procedures.Visual analysis revealed no damage or anomalies on the device.No broken condition was observed.The temperature and impedance test was performed and the device was found working correctly.No high impedance issues were observed.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
Additional Manufacturer Narrative
On 13-sep-2023, the bwi product analysis lab received the complaint device for evaluation.The product analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).